# SDR 99ZZZM28

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507DC
- Make and model: Doug DC-8-51
- Aircraft serial: 45855
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24408032
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

IN CLIMB-OUT OF MIA EXPERIENCED FIRE WARNING ON NR 4 ENGINE.  SHUT DOWN ENGINE RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  INSPECTION REVEALED BROKEN FIRE DETECTOR ELEMENT ON INBOARD AFT COWL.  REPLACED ELEMENT, SYSTEM CHECKED OK.  RETURNED AIRCRAFT TO SERVICE.  (M)
